File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Generalized modal expansion of electromagnetic field in 2-D bounded and unbounded media

TitleGeneralized modal expansion of electromagnetic field in 2-D bounded and unbounded media
Authors
KeywordsEigenproblem With Perfectly Matched Layer (Pml)
Generalized Modal Expansion
Reduced Modal Representation
Issue Date2012
PublisherIEEE. The Journal's web site is located at http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=7727
Citation
IEEE Antennas and Wireless Propagation Letters, 2012, v. 11, p. 1052-1055 How to Cite?
AbstractA generalized modal expansion theory is presented to investigate and illustrate the physics of wave-matter interaction within arbitrary two-dimensional (2-D) bounded and unbounded electromagnetic problems. We start with the bounded case where the field excited by any sources is expanded with a complete set of biorthogonal eigenmodes. In regard to non-Hermitian or nonreciprocal problems, an auxiliary system is constructed to seek for the modal-expansion solution. We arrive at the unbounded case when the boundary tends to infinity or is replaced by the perfectly matched layer (PML). Modes are approximately categorized into two types: trapped modes and radiation modes, which respond differently to environment variations. When coupled with the source, these modes contribute to the modal-expansion solution with different weights, which leads to a reduced modal representation of the excited field in some geometries. © 2002-2011 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/182785
ISSN
2015 Impact Factor: 1.751
2015 SCImago Journal Rankings: 1.901
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorDai, QIen_US
dc.contributor.authorChew, WCen_US
dc.contributor.authorLo, YHen_US
dc.contributor.authorLiu, YGen_US
dc.contributor.authorJiang, LJen_US
dc.date.accessioned2013-05-02T05:16:50Z-
dc.date.available2013-05-02T05:16:50Z-
dc.date.issued2012en_US
dc.identifier.citationIEEE Antennas and Wireless Propagation Letters, 2012, v. 11, p. 1052-1055en_US
dc.identifier.issn1536-1225en_US
dc.identifier.urihttp://hdl.handle.net/10722/182785-
dc.description.abstractA generalized modal expansion theory is presented to investigate and illustrate the physics of wave-matter interaction within arbitrary two-dimensional (2-D) bounded and unbounded electromagnetic problems. We start with the bounded case where the field excited by any sources is expanded with a complete set of biorthogonal eigenmodes. In regard to non-Hermitian or nonreciprocal problems, an auxiliary system is constructed to seek for the modal-expansion solution. We arrive at the unbounded case when the boundary tends to infinity or is replaced by the perfectly matched layer (PML). Modes are approximately categorized into two types: trapped modes and radiation modes, which respond differently to environment variations. When coupled with the source, these modes contribute to the modal-expansion solution with different weights, which leads to a reduced modal representation of the excited field in some geometries. © 2002-2011 IEEE.en_US
dc.languageengen_US
dc.publisherIEEE. The Journal's web site is located at http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=7727-
dc.relation.ispartofIEEE Antennas and Wireless Propagation Lettersen_US
dc.rightsIEEE Antennas and Wireless Propagation Letters. Copyright © IEEE-
dc.rights©2012 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectEigenproblem With Perfectly Matched Layer (Pml)en_US
dc.subjectGeneralized Modal Expansionen_US
dc.subjectReduced Modal Representationen_US
dc.titleGeneralized modal expansion of electromagnetic field in 2-D bounded and unbounded mediaen_US
dc.typeArticleen_US
dc.identifier.emailChew, WC: wcchew@hku.hken_US
dc.identifier.emailJiang, LJ: jianglj@hku.hken_US
dc.identifier.authorityChew, WC=rp00656en_US
dc.identifier.authorityJiang, LJ=rp01338en_US
dc.description.naturepublished_or_final_versionen_US
dc.identifier.doi10.1109/LAWP.2012.2215571en_US
dc.identifier.scopuseid_2-s2.0-84867373066en_US
dc.identifier.hkuros218849-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84867373066&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume11en_US
dc.identifier.spage1052en_US
dc.identifier.epage1055en_US
dc.identifier.isiWOS:000309732700001-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridDai, QI=55387694300en_US
dc.identifier.scopusauthoridChew, WC=36014436300en_US
dc.identifier.scopusauthoridLo, YH=53880066900en_US
dc.identifier.scopusauthoridLiu, YG=55387741700en_US
dc.identifier.scopusauthoridJiang, LJ=36077777200en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats